Group Theory pp 176-179 | Cite as

An embedding condition for subgroups of infinite groups

  • John S. Wilson
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1281)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    J.H. Evertse, On sums of S-units and linear recurrences, Compositio Math. 53 (1984), 225–244.MathSciNetzbMATHGoogle Scholar
  2. [2]
    A.H. Rhemtulla and J.S. Wilson, On elliptically embedded subgroups of soluble groups, Canadian J. Math.Google Scholar
  3. [3]
    A.H. Rhemtulla and J.S. Wilson, Elliptically embedded subgroups of polycyclic groups, to appear.Google Scholar
  4. [4]
    D.J.S. Robinson, Finiteness conditions and generalized soluble groups, Springer, Berlin-Heidelberg-New York 1972.CrossRefzbMATHGoogle Scholar
  5. [5]
    A.J. Van der Poorten, Additive relations in number fields, Seminaire de Theorie des Nombres de Paris (1982–83), 259–266.Google Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • John S. Wilson
    • 1
  1. 1.Department of Pure Mathematics and Mathematical StatisticsUniversity of CambridgeCambridgeEngland

Personalised recommendations